Substitutions, abstract number systems and the space filling property

Clemens Josef Fuchs, Robert Tijdeman

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2345-2389
JournalAnnales de l’Institut Fourier
Volume56
Issue number7
Publication statusPublished - 2006

Cite this

Substitutions, abstract number systems and the space filling property. / Fuchs, Clemens Josef; Tijdeman, Robert.

In: Annales de l’Institut Fourier, Vol. 56, No. 7, 2006, p. 2345-2389.

Research output: Contribution to journalArticleResearchpeer-review

@article{70fe3c85ebc64248a40c75e3ce3a0dd5,
title = "Substitutions, abstract number systems and the space filling property",
author = "Fuchs, {Clemens Josef} and Robert Tijdeman",
year = "2006",
language = "English",
volume = "56",
pages = "2345--2389",
journal = "Annales de l’Institut Fourier",
issn = "0373-0956",
publisher = "Association des Annales de l'Institut Fourier",
number = "7",

}

TY - JOUR

T1 - Substitutions, abstract number systems and the space filling property

AU - Fuchs, Clemens Josef

AU - Tijdeman, Robert

PY - 2006

Y1 - 2006

UR - http://aif.cedram.org/aif-bin/item?id=AIF_2006__56_7_2345_0

UR - http://aif.cedram.org/aif-bin/item?id=AIF_2006__56_7_2345_0

M3 - Article

VL - 56

SP - 2345

EP - 2389

JO - Annales de l’Institut Fourier

JF - Annales de l’Institut Fourier

SN - 0373-0956

IS - 7

ER -